Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nightmind

spriro and OTC antiinflammatory drugs?

Recommended Posts

Today was my first day of spiro (and also the first day of my period this month)..and I took 2 midols (with naproxen). On a bunch of websites, it had that listed under interactions. I feel so stupid for checking it out after the fact, but I was getting unbearable cramps earlier, and could barely think. I just took both (along with my first dose of Yasmin) not very long ago (less than an hour), and am panicking. Was just wondering if anyone else has taken Aleve, Midol, etc while taking Sprio-- and if you have experienced any side effects?

I also read something about it about the Spiro being less effective-- so that may be the only issue. I am only on 50 mg of the Sprio right now

Thanks so much in advance...

Share this post


Link to post
Share on other sites
Today was my first day of spiro (and also the first day of my period this month)..and I took 2 midols (with naproxen). On a bunch of websites, it had that listed under interactions. I feel so stupid for checking it out after the fact, but I was getting unbearable cramps earlier, and could barely think. I just took both (along with my first dose of Yasmin) not very long ago (less than an hour), and am panicking. Was just wondering if anyone else has taken Aleve, Midol, etc while taking Sprio-- and if you have experienced any side effects?

I also read something about it about the Spiro being less effective-- so that may be the only issue. I am only on 50 mg of the Sprio right now

Thanks so much in advance...

My daughter uses over the counter pain relievers along with Sprio and hasn't had any problems at all. I've heard about that it might make the Sprio less effective, but if your taking it only a few times a month, I don't think that would be a big deal. Just be aware that because you just started Sprio, you might very well have some initial side effects. My daughter experienced fatigue and headaches for the first couple of weeks but once her body adjusted to Sprio, they went away. She's been on it since September and her skin is looking great!

Share this post


Link to post
Share on other sites

Ohh oh, thank you so much- That was really helpful.

Yes, I am experiencing some side effects. Am also not sure how much water to drink, and whether herbal tea would hydrate or dehydrate me.

I took one Yasmin pill on the first day of my period, but then discontinued that and decided just to stick w/ Spriro

Do you know if it is ok to drink a tea that has chasteberry, rooibos etc in it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×